# SDR KY7A20250116038

- Difficulty date: January 13, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC641
- Aircraft time: 37,609 hours, 50,244 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

L & R HYD FAILURE. R & R LH LANDING GEAR LINE IAW SA227 MM CH 29-00-00  GEAR SWINGS SATISFACTORY  IAW SA227 MM CH 32-30-00
